Dimensionality reduction - A soft set-theoretic and soft graph approach
รหัสดีโอไอ
Creator 1. Omdutt Sharma
2. Pratiksha Tiwari
3. Priti Gupta
Title Dimensionality reduction - A soft set-theoretic and soft graph approach
Publisher Research and Development Office, Prince of Songkla University
Publication Year 2564
Journal Title Songklanakarin Journal of Science and Technology (SJST)
Journal Vol. 43
Journal No. 4
Page no. 1063-1070
Keyword dimensionality reduction, soft set, grade membership, binary-valued information system, soft graph
URL Website https://rdo.psu.ac.th/sjstweb/index.php
ISSN 0125-3395
Abstract Due to the digitization of information, organizations have abundant data in databases. Large-scale data are equallyimportant and complex hence gathering, storing, understanding, and analyzing data is a problem for organizations. To extractinformation from this superfluous data, the need for dimensionality reduction increases. Soft set theory has been efficaciouslyapplied and solved problems of dimensionality, which saves the cost of computation, reduces noise, and redundancy in data.Different methods and measures are developed by researchers for the reduction of dimensions, in which some are probabilistic,and some are non-probabilistic. In this paper, a non-probabilistic approach is developed by using soft set theory for dimensionalityreduction. Further, an algorithm of dimensionality reduction through bipartite graphs is also described. Lastly, the proposedalgorithm is applied to a case study, and a comparison of results indicates that the proposed algorithm is better than the existingalgorithms.
Songklanakarin Journal of Science and Technology (SJST)

บรรณานุกรม

EndNote

APA

Chicago

MLA

ดิจิตอลไฟล์

Digital File
DOI Smart-Search
สวัสดีค่ะ ยินดีให้บริการสอบถาม และสืบค้นข้อมูลตัวระบุวัตถุดิจิทัล (ดีโอไอ) สำนักการวิจัยแห่งชาติ (วช.) ค่ะ